To refer to this page use:
|Abstract:||We derive the asymptotic properties of nonparametric estimators of the drift and diffusion functions, and the local time, of a discretely sampled diffusion process that is possibly nonstationary. We provide complete two-dimensional asymptotics in both the time span and the sampling interval, allowing for a precise characterization of their distribution, as well as the determination of optimal bandwidths for these estimators.|
|Citation:||Ait-Sahalia, Yacine, Park, Joon Y. (2016). Bandwidth selection and asymptotic properties of local nonparametric estimators in possibly nonstationary continuous-time models. Journal of Econometrics, 192 (1), 119 - 138. doi:10.1016/j.jeconom.2015.11.002|
|Pages:||119 - 138|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||Journal of Econometrics|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.